# SDR AALA201712119035

- Difficulty date: December 9, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 56,668 hours, 21,227 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Faulty
- Location: L1 Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. L1 DOOR SLIDE REMOVED FOR TROUBLESHOOTING. L1 ARMING FLEX CABLE SUPPORT BEARING REPLACED IAW AMM 52-11-22.
